# SDR A6WA2017103045383

- Difficulty date: October 23, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 31,782 hours, 33,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Bs 529-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BAT RIB DRAG ANGLE IS CRACKED. REPLACED THE DRAG ANGLE IAW SRM 51-42-21.
